# SDR BSAASDR0701

- Difficulty date: January 3, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N140ZV
- Make and model: Beech 1900D
- Aircraft serial: UE140
- Aircraft time: 22,598 hours, 32,777 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 404EN16
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

WHEN CREW EXTENDED GEAR FOR LANDING THE RIGHT GEAR INDICATOR DIDN'T COME ON.  THE BULBS WERE CHECKED WITH THE PRESS TO TEST AND FOUND TO BE GOOD.  CREW REQUESTED A MISSED APPROACH TO RUN GEAR LIGHT CHECKLIST PROCEDURES.  BOTH MAIN GEAR WERE VISUALLY VERIFIED TO BE DOWN AND COMPARED TO MAKE SURE BOTH AT THE SAME CONFIGURATION.  THE EMERGENCY GEAR SYSTEM WAS USED TO VERIFY GEAR WAS DOWN WITH POSITIVE PRESSURE.  THE CREW LANDED WITH NO FURTHER INCIDENT.  IT WAS DETERMINED THE DOWNLOCK SWITCH HAD FAILED.
